# SDR CA990915018

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 5352011
- Condition: Failed
- Location: Cockpit
- Part time: 23,570 hours
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT GEAR DOWN SELECTION PRODUCED 3 UNSAFE INDICATIONS, NO DOOR LIGHTS AND NO GEAR MOVEMENT.  NEXT ATTEMPT WAS SUCCESSFUL.  UPON LANDING, CREW REPORTED A BURNING SMELL IN COCKPIT.  LANDING GEAR SELECTOR HANDLE WAS REPLACED.
